Massachusetts, 2015Damaging Wind in Massachusetts, July 19, 2015
July 19, 2015 · NWS BOX · 1 event in 1 county or zone
Hot temperatures and high humidity led to a few isolated severe thunderstorms across southern New England. One of these storms produced some tree damage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Hot temperatures and high humidity led to a few isolated severe thunderstorms across southern New England. One of these storms produced some tree damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Jul 19, 5:55 PM EST, 34 minutes earlier.
Area forecast discussion, Jul 19, 5:55 PM EST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
655 PM EDT SUN JUL 19 2015
.SYNOPSIS...
SEVERE THUNDERSTORMS WILL MOVE THROUGH PARTS OF SOUTHERN NEW
ENGLAND TONIGHT...BRINGING THE POTENTIAL FOR DAMAGING WINDS AND
LOCALIZED FLOODING. A COLD FRONT WILL DROP THROUGH NEW ENGLAND
MONDAY AND MAY TRIGGER SCATTERED THUNDERSTORMS NEAR THE SOUTH
COAST. A COLD FRONT SWEEPS THROUGH THE REGION TUESDAY. HIGH
PRESSURE BUILDS OVER THE REGION FOR THE REMAINDER OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
655 PM UPDATE...
*** THUNDERSTORMS ENTERING SOUTHERN NEW ENGLAND ***
AFTER REVIEWING RADAR TRENDS...ISSUED A FLASH FLOOD WATCH UNTIL
10 PM FOR PARTS OF WESTERN AND N CENTRAL MA. COMPLEX OF STORMS
COMING OUT OF BERKSHIRES HAS POTENTIAL TO PRODUCE OVER 2 INCHES OF
RAIN IN A SHORT TIME. MAY NEED TO EXTEND THIS WATCH FARTHER E IN A
BIT.
FIRST BATCH OF STORMS ENTERING BERKSHIRES BEING MONITORED FOR
POTENTIALLY DAMAGING WINDS AND LOCALIZED FLOODING. THIS SMALL
COMPLEX OF STORMS WILL AFFECT AREAS NORTH OF MASS PIKE EARLY
TONIGHT AND WILL REMAIN IN FAVORABLE ENVIRONMENT FOR STORM
MAINTENANCE WHICH FEATURES HIGH CAPE...DECENT SHEAR AND GOOD MID
LEVEL LAPSE RATES. MEANWHILE...MORE STORMS WERE DEVELOPING IN SE
NY AND MAY MOVE ACROSS AREAS SOUTH OF MASS PIKE LATER THIS
EVENING.
21Z HRRR SHOWS THIS EVOLUTION NICELY BUT SEEMS TO ERRONEOUSLY
WEAKEN ACTIVITY AS IT HEADS E. MAIN TIME FRAME FOR SEVERE STORMS
IS THROUGH 11 PM PER WW 442...BUT MAY PERSIST LONGER DEPENDING ON
HOW AIRMASS RECOVERS BEHIND THIS INITIAL ACTIVITY GIVEN MODEL
FORECASTS OF AMPLE INSTABILITY...SHEAR AND LAPSE RATES OVERNIGHT.
LEFTOVER BOUNDARIES COULD COME INTO PLAY.
MAIN HAZARDS ARE WIND DAMAGE AND EVEN LARGE HAIL DESPITE TROPICAL
AIRMASS IN PLACE. STRONG SHEAR AND FAT CAPE PROFILE IS CERTAINLY
HELPING IN THAT REGARD. STILL NEED TO WATCH FOR ISOLATED TORNADOES
AS ENVIRONMENT REMAINS FAVORABLE. ALREADY SEEING ONE STORM IN E NY
WHICH IS A RIGHT MOVER WITH STRONG ROTATION AND IS UNDER A TORNADO
WARNING.
ALSO KEEPING AN EYE ON AREAS OF FOG AND LOW CLOUDS AROUND
NANTUCKET WHICH WERE SPREADING INLAND. SHOULD REACH AT LEAST TO
CAPE COD CANAL AND S COAST.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
FRONT DROPS TOWARD S COAST MON WHICH IS WHERE WE WILL HAVE CHANCE
POPS FOR AFTERNOON STORMS. MODELS SHOW FAIRLY DECENT CAPE AND
SHEAR BUT IT ALL COMES DOWN TO TIMING. STILL LOOKS LIKE A HOT DAY
BUT A LITTLE LESS HUMID THAN TODAY WITH HIGHS IN 80S.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
BIG PICTURE... ZONAL FLOW AT THE START OF THE WEEK EVOLVES
MIDWEEK AS PART OF HUDSON BAY LOW DIVES FARTHER SOUTHEAST AND
CARVES OUT A TROUGH OVER THE NORTHEAST USA. CYCLONIC FLOW LINGERS
OVER NEW ENGLAND THROUGH AT LEAST FRIDAY. A SHORTWAVE RIDGE BUILDS
IN OVER THE WEEKEND. ABOVE NORMAL HEIGHTS AT THE START OF THE WEEK
ARE SUPPRESSED BY THE TROUGH TO 100 METERS BELOW NORMAL MIDWEEK.
HEIGHTS RETURN TO NEAR NORMAL BY NEXT SUNDAY.
THE VARIOUS LONG RANGE MODEL GUIDANCE ARE IN AGREEMENT THROUGH
THE PERIOD. WE FAVOR THIS MODEL BLEND FOR THIS FORECAST.
THE DAILIES...
MONDAY NIGHT... COLD FRONT ALONG THE SOUTH COAST MOVES OFFSHORE. ANY
LINGERING SHOWERS/TSTMS SHOULD MOVE OFF AT THAT TIME. OTHERWISE FAIR
SKIES AND LIGHT WINDS THROUGH THE NIGHT...WHICH WILL ALLOW PATCHES
OF FOG TO FORM LATE AT NIGHT.
TUESDAY... SHORTWAVE APPROACHES FROM THE GREAT LAKES WHILE DRIVING A
SECOND COLD FRONT EAST INTO NEW ENGLAND. THE SUPPORTING 90-KNOT JET
APPROACHES WITH THE LEFT EXIT REGION OF THE JET IN PLACE OVERHEAD
DURING THE DAY. DAYTIME HEATING WILL SUPPORT MIXING TO 800 MB. TEMPS
AT 850 MB WILL BE AROUND 18C...MIXING FROM 800 MB YIELDS SIMILAR
RESULTS. THIS WOULD SUPPORT MAX TEMPS NEAR 90. GUIDANCE IS
SEVERAL DEGREES COOLER...SO WILL BUMP THOSE VALUES UP 2-3F TO
BRING MAX SFC VALUES IN THE UPPER 80S INLAND. STABILITY PARAMETERS
ARE FAVORABLE FOR CONVECTION WITH SBCAPE AROUND 1000/SLI AROUND
ZERO/TOTALS 45-49. THIS WILL BRING CLOUDS AND SCATTERED CONVECTION
TO THE REGION...WE WILL HAVE CHANCE POPS TUESDAY AFTERNOON WITH
THE FRONTAL PASSAGE.
WEDNESDAY THROUGH FRIDAY... UPPER TROUGH HANGS OVER THE NORTHEAST
WITH COOLER TEMPS AND MOISTURE POOL ALOFT CREATING A MORE UNSTABLE
AIRMASS WITH DAYTIME HEATING CAUSING DIURNAL CLOUDS AND POSSIBLY A
FEW LIGHT SHOWERS. SEVERAL SHORTWAVES MOVE THROUGH THE FLOW DURING
THIS PERIOD ADDING TO THE CHANCE OF CLOUDS AND SHOWERS. BEST CHANCE
FOR THIS WILL BE IN NORTHERN MASSACHUSETTS.
SATURDAY AND SUNDAY... LONGWAVE AND SHORTWAVE CONTOUR FIELDS SHOW
HIGH PRESSURE BUILDING SURFACE AND ALOFT. THIS WOULD SUGGEST FAIR
DRY WEATHER WITH TEMPERATURES NEAR NORMAL. THE GFS AND ECMWF DO
SHOW A SHORTWAVE SLIPPING THROUGH ON SUNDAY EVEN AS THE HEIGHTS
TREND HIGHER. THIS WOULD SUGGEST A CHANCE OF A FEW SHOWERS. WE WILL
MENTION A CHANCE OF A THUNDERSTORM IN WESTERN MASS SUNDAY BUT KEEP
THE REST OF THE AREA DRY.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
MODERATE CONFIDENCE.
IFR CIGS/VSBYS SPREAD BACK TOWARD CAPE COD CANAL THIS EVENING.
VFR ELSEWHERE THROUGH EARLY TONIGHT WITH AREAS MVFR/IFR IN
SHOWERS/TSTMS...WHICH WILL BE MORE NUMEROUS ACROSS WESTERN AND N
CENTRAL MA BUT ALSO ACROSS N CT. POTENTIAL FOR 50KT GUSTS AND
TORRENTIAL RAINFALL IN STRONGER STORMS.
SLOW IMPROVEMENT TO VFR 12Z-15Z MON NEAR S COAST...CAPE COD AND
ISLANDS. SCATTERED TSTMS POSSIBLE IN THESE AREAS 18Z-23Z. VFR
ELSEWHERE.
KBOS TAF...MODERATE CONFIDENCE. MAIN TIME FRAME FOR STORMS IS 01
TO 04Z. POTENTIAL FOR 40-50KT GUSTS AND TORRENTIAL RAINFALL.
KBDL TAF...MODERATE CONFIDENCE. MAIN TIME FRAME IS 02Z TO 05Z.
POTENTIAL FOR 40-50KT GUSTS AND TORRENTIAL RAINFALL.
OUTLOOK...MONDAY NIGHT THROUGH FRIDAY...MODERATE CONFIDENCE.
MONDAY NIGHT...VFR NORTH AND TRENDING VFR SOUTH. PATCHY IFR LATE IN
FOG.
TUESDAY... VFR MOST OF THE DAY. SOME SCATTERED MVFR CIGS/VSBYS IN
SHOWERS/TSTMS ALONG AN AFTERNOON/EVENING COLD FRONT.
WEDNESDAY-THURSDAY...
VFR.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
*** POTENTIAL FOR STRONG OR SEVERE STORMS TOWARD EVENING ***
HIGH CONFIDENCE IN WINDS AND SEAS BELOW SCA THROUGH MON. MAIN
CONCERN IS POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS TOWARD
EVENING...WHICH MAY PRODUCE STRONG WIND GUSTS...TORRENTIAL
RAINFALL WITH POOR VISIBILITY AND DANGEROUS LIGHTNING. HIGHEST
RISK FOR THESE STORMS IS ON WATERS AROUND CAPE ANN...BUT IS ALSO
POSSIBLE ELSEWHERE.
OUTLOOK...MONDAY NIGHT THROUGH FRIDAY...MODERATE TO HIGH CONFIDENCE.
MONDAY NIGHT...LINGERING SHOWERS/TSTMS ALONG THE SOUTHERN WATERS IN
THE EVENING...DIMINISHING OVERNIGHT. AREAS OF POOR VSBYS IN FOG
TOWARD MORNING. WINDS AND SEAS WILL REMAIN BELOW SMALL CRAFT
THRESHOLDS.
TUESDAY...A COLD FRONT SWINGS ACROSS THE WATERS DURING THE LATE
AFTERNOON/EVENING WITH SCATTERED SHOWERS/TSTMS. WINDS BELOW 25
KNOTS/SEAS BELOW 5 FEET.
WEDNESDAY-THURSDAY...WINDS AND SEAS REMAIN BELOW SMALL CRAFT
THRESHOLDS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR MAZ002>004-
008-010-026.
RI...NONE.
MARINE...NONE.
&&
SYNOPSIS...WTB/JWD
NEAR TERM...JWD
SHORT TERM...JWD
LONG TERM...WTB
AVIATION...WTB/JWD
MARINE...WTB/JWDHazardous weather outlook, Jul 19, 4:43 PM EST, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
543 PM EDT SUN JUL 19 2015
CTZ003-004-MAZ002>009-012-014-026-202145-
TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-
NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-
EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-SOUTHEAST MIDDLESEX MA-NORTHERN MIDDLESEX MA-
543 PM EDT SUN JUL 19 2015
...SEVERE THUNDERSTORM WATCH 442 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL
MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS AND WESTERN
MASSACHUSETTS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MAZ013-015>024-RIZ001>008-202145-
WESTERN NORFOLK MA-SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
543 PM EDT SUN JUL 19 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN
MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...AND RHODE ISLAND.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORMS ARE POSSIBLE EARLY TONIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
CTZ002-MAZ010-011-202145-
HARTFORD CT-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
543 PM EDT SUN JUL 19 2015
...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 442 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT AND
WESTERN MASSACHUSETTS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
SEVERE THUNDERSTORM WATCH.
SEVERE THUNDERSTORMS ARE POSSIBLE EARLY TONIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ230>237-250-251-254>256-202145-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
543 PM EDT SUN JUL 19 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.
.DAY ONE...TONIGHT.
SOME ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS
THE WATERS LATE TODAY INTO THE OVERNIGHT HOURS. STRONG WINDS AND
HEAVY RAINS WILL BE THE PRIMARY THREATS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON
YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON
YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
In the hours before
Special weather statement, Jul 19, 4:43 PM EST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
543 PM EDT SUN JUL 19 2015
MAZ002>004-008>011-192315-
WESTERN FRANKLIN-NORTHERN WORCESTER-EASTERN HAMPDEN-EASTERN
FRANKLIN-WESTERN HAMPDEN-WESTERN HAMPSHIRE-EASTERN HAMPSHIRE-
543 PM EDT SUN JUL 19 2015
...THUNDERSTORM ACTIVITY IS EXPECTED TO INCREASE EARLY THIS EVENING
ACROSS WESTERN MASSACHUSETTS...
THUNDERSTORMS...A FEW SEVERE...ARE EXPECTED TO DEVELOP ACROSS
PORTIONS OF FRANKLIN...HAMPSHIRE...AND HAMPDEN COUNTIES IN WESTERN
MASSACHUSETTS BETWEEN 6 PM AND 8 PM. A SEVERE THUNDERSTORM WATCH
REMAINS IN EFFECT FOR THESE AREAS UNTIL 11 PM TONIGHT.
IF YOU ARE OUTDOORS AND SEE DARKENING SKIES OR HEAR THUNDER IN THE
DISTANCE...MOVE TO A PLACE OF SAFETY INDOORS. SEVERE THUNDERSTORMS
PRODUCE LARGE HAIL AND DAMAGING WINDS...ALONG WITH FREQUENT
LIGHTNING AND TORRENTIAL DOWNPOURS.
STAY TUNED TO NOAA WEATHER RADIO AND MEDIA OUTLETS FOR THE LATEST ON
THIS DEVELOPING SITUATION.
&&
LAT...LON 4215 7307 4215 7303 4231 7300 4233 7306
4238 7307 4239 7301 4266 7295 4267 7300
4270 7295 4270 7302 4274 7302 4272 7222
4204 7224 4205 7305
TIME...MOT...LOC 2138Z 240DEG 49KT 4278 7302
FIELDSpecial weather statement, Jul 19, 5:43 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
643 PM EDT SUN JUL 19 2015
MAZ002-008-192345-
WESTERN FRANKLIN-WESTERN HAMPSHIRE-
643 PM EDT SUN JUL 19 2015
...STRONG THUNDERSTORMS MOVING INTO FRANKLIN AND NORTHWEST HAMPSHIRE
COUNTIES...
AT 639 PM EDT...A LARGE CLUSTER OF THUNDERSTORMS WAS MOVING ACROSS
NORTHERN BERKSHIRE COUNTY. THE AREA WAS MOVING TO THE EAST AT 25
MPH.
TORRENTIAL RAINFALL WITH 1 TO 2 INCHES IN AN HOUR...FREQUENT
DANGEROUS CLOUD TO GROUND LIGHTNING...SMALL HAIL AND WIND GUSTS TO
40 MPH WILL OCCUR WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MONROE...BUCKLAND...CONWAY...SHELBURNE...ASHFIELD...COLRAIN...
CHARLEMONT...GOSHEN...CUMMINGTON...LEYDEN...HEATH...PLAINFIELD...
ROWE...HAWLEY.
&&
LAT...LON 4274 7302 4273 7262 4257 7265 4255 7267
4246 7268 4245 7299 4266 7295 4266 7298
4267 7300 4270 7295 4271 7302
TIME...MOT...LOC 2239Z 240DEG 22KT 4272 7298
FIELDThunderstorm Wind, Franklin
- When
- July 19, 6:29 PM EST
- Where
- Franklin County, 0.69 mi S of Hawley
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 42.560, -72.880
A tree and wires were downed by thunderstorm winds, blocking Hawley Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat and Heat in Pennsylvania, July 19 to 20, 20152 deaths · 11 events
- Damaging Winds in Florida, July 19, 20151 death · $85,000 · 55 kt wind · 14 events
- Flash Flood in California, July 19, 20151 injured · $50 million · 1 event
- Hail and Damaging Winds in New Hampshire, July 19, 20151 death · 2.5 in hail · 18 events
- Flash Flooding in Illinois, July 19, 20151 death · 2 events
- Flash Flood and Flood in Vermont, July 19 to 20, 2015$1.0 million · 1 in hail · 8 events
- Flash Flooding and Flood in Illinois, July 19, 2015$300,000 · 4 events
- Damaging Wind in Arizona, July 19, 2015$250,000 · 61 kt wind · 1 event
- Damaging Winds in South Carolina, July 19 to 20, 2015$112,000 · 60 kt wind · 7 events
- Flash Flooding and Hail in New York, July 19, 20151 injured · 2 in hail · 43 events
- Lightning Strike in Florida, July 19, 2015$100,000 · 1 event
- Damaging Winds in South Carolina, July 19, 2015$52,000 · 60 kt wind · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 592759.